I was on 100 mg Lamictal and worked great until I hit a bump of stress and had dose increased to 200 mg. I want to go back to 100 mg. I don't want extra meds in my body. If I don't have symptoms, it is enough - no need to go higher!
I took 100 mg yesterday morning as usual, and skipped the 100 mg at night (I was planning on 50 mg, but forgot). I took 100 mg again this morning - late. I forgot until I started having mood symptoms.
So I took the morning dose 100 mg at 11:00.
I'm having side effect? withdrawal? symptoms? I've never had a side effect from Lamictal before, so I think it has to do with less of it in my system. The half-life is 24 hours, so this is right about when my serum levels would be dropping.
I'm having dizziness anytime I move my head. Feels lightheaded and like my head weighs 200 lbs at the same time. I feel fatigued. If I move at all (like walk 10 feet), I have to hang onto stuff and stop and catch my breath. My dog is out playing in the yard and I loaned his working/light mobility vest to a friend with a service dog that wanted to experiment with different equipment, so I don't have him to help me get around today. I am basically stuck on the couch. SO thinks it is just a mood thing, but really my mood is OK. Not shiny-happy-people, but reasonable given the circumstances. It is the physical effects that are holding me down today.
I desparately need to get out to the rabbitry and clean out all the cage pans and move around the weaning kits and their momma. I did manage to feed and water, so it could be worse.
I feel trapped inside my body today.
Borderline Personality Disorder
Post Traumatic Stress Disorder